# SDR CALA2013122793986

- Difficulty date: December 25, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 73,381 hours, 10,458 cycles
- Engine: Pwa PW4090
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Condition: Discharged
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 RT DOOR EPAS BATTERY AMBER TEST INDICATOR NOT COME ON WHEN TEST EPAS FUNCTION CHECK.  NR 3 RT DOOR EPAS BATTERY AMBER TEST CHECKED NORMAL IAW AMM 52-11-20 AFTER EPAS BATTERY PACK REPLACED IAW AMM 52-11-20. HX142076.  WIRE W3060-0121-20 REPLACED & CHECKED NORMAL IAW WDM 52-11-15 & AMM 52-11-20.
